Skip to content
Post TIA managing
avatar
judicd posted:
I had a TIA July 2010.. only my right leg was affected( I'm left brained).. after being on 5 meds daily all this time I have days when it's like nothing ever happened & other days I can't walk in a straight line. Heat seems to affect me. When I get tired my leg is very weak & I feel like I am wearing shoes of lead. There is no plaque in my carotid arteries(per ultrasound). Anyone with the same problems?
Reply


Helpful Tips

Getting Support and TipsExpert
Many times the most valuable source of information is from other people who have had to "walk in your shoes." They have had to live with ... More
Was this Helpful?
8 of 14 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.